Skip to Main content Skip to Navigation
Journal articles

On interpolation for Hardy functions in a certain class of domains under moment type constraints

Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00621658
Contributor : Philippe Loubaton <>
Submitted on : Sunday, September 11, 2011 - 9:50:04 AM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00621658, version 1

Citation

D. Alpay, V. Bolotnikov, Philippe Loubaton. On interpolation for Hardy functions in a certain class of domains under moment type constraints. Houston J. of Math, 1997, 23 (3), pp.539-571. ⟨hal-00621658⟩

Share

Metrics

Record views

257